# SDR SWAA2023031099852

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221AF SURFACE IS PEELING.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.  FOUND 2 AREAS OF UPPER SURFACE SKIN DAMAGE; BOTH AREAS ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B.  REPAIRS TO BE ACCOMPLISHED PER SRM 53-00-50-2R-1.  REMOVED 3EA THROUGH INSERTS TO FACILITATE REPAIRS IAW SRM 53-00-50-2R-1 PARA 3B.  REMOVED ALL DAMAGE NOTED AND CLEANED AREAS; OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 3A-E.;;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2441 DUE:08/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C)- L(1);[08] VERIFIED CORRECTIVE ACTION 7;[09] CURED REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID: ATS2208 DUE:10/2023 IAW SRM 53-00-50-2R-1 PAR.3 M(1);[10] VERIFIED CORRECTIVE ACTION 9;[11] UNBAGGED AND TRIMMED REPAIR PLIES THEN INSTALLED 3EA THROUGH INSERTS USING BMS5-107 LOT#AK2KP8383K AND CURED INSERTS USING HEAT LAMP AND THERMOMETER IAW SRM 53-00-50-2R-1 PARA 3N AND BOEING DWG 141A5810-728.   CURES ACCOMPLISHED USING THERMOMETER ATS2208 CAL DUE DATE 10/2023.;[12] FINAL INSPECTION. JOB COMPLETE.
